# SDR ASAA2022042738148

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737890
- Aircraft serial: 44099
- Aircraft time: 496 hours, 160 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE ATC LOGON/STATUS MENU SHOWS DATA LINK FAIL AND WE WERE UNABLE TO RE-LOGON TO CPDLC. GROUNDED - YES. REBOOTED ACARS CMU REBOOTED #1 FMC COMPUTER DUE TPO LOCKUP CPDLC FUNCTION TEST OK. REF. B737-9  AMM 34-61-00-720-899 OPS CK OK.
